# SDR GTIA2025072139002

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 16,848 hours, 7,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT SMELLING DIRTY SOCK SMELL -  PERFORMED CAUSE OF CABIN ODOR TSM 05-50-00. IDENTIFIED LEVEL ODOR AS A  TYPE 1. PERFORMED INSPECTION OF APU TASK 49-00-00-200-811-A. NO FINDINGS NOTED. PERFORMED ECS DECON. REF AMM 21-00-00-615-802-A. AC OK TO CONTINUE SERVICE MOC NOTIFIED 69085.
